MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS; ANESTHESIA CONDUCTION KIT
Catalog Number 24-1300-22
Medical Device Problem Codes Complete Blockage (1094); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is returned the manufacturer will re-open the complaint for further device analysis.No trend of confirmed similar customer complaints was identified.
 
Event or Problem Description
It was reported that the anesthetist was unable to feed catheter through the end of the needle into the epidural space when in situ, due to being met with resistance when the catheter reaches the end of the touhy needle and had to redo the procedure until successful.There was patient involvement and no patient harm/adverse event reported.

Brand Name
PORTEX EPIDURAL NRFIT CONNECTOR, MINIPACK, TUOHY NDL, CONTINUOUS TRAYS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19533904
Report Number3011237704-2024-00118
Device Sequence Number7575017
Product Code CAZ
UDI-Device Identifier15019517075335
UDI-Public15019517075335
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K965017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number24-1300-22
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown